MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AGENT?; Drug-eluting percutaneous transluminal coronary angioplasty catheter

BOSTON SCIENTIFIC CORPORATION AGENT?; Drug-eluting percutaneous transluminal coronary angioplasty catheter
Model Number H7493960820250
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Cardiac Enzyme Elevation (1838); Myocardial Infarction (1969)
Date of Event 02/18/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that elevated cardiac enzymes and myocardial infarction occurred.The patient was on a prior regimen of antiplatelet other than aspirin (>= 72 hours).At the time of the procedure, heparin or other antithrombotic medication and a loading dose of 325 mg of aspirin and 300 mg of clopidogrel were given.The 3.0 mm x 33 mm target lesion located at the distal circumflex (cx) vessel in the main branch was pretreated with 3.0 mm x 15 mm non-compliant balloon angioplasty catheter resulting in 0% residual stenosis and timi flow 3.The lesion was then successfully treated with 3.0 mm x 33 mm drug eluting stent (non-boston scientific device) achieving 0% residual stenosis with timi flow 3.The other 2.5 mm x 15 mm target lesion located at the 2nd obtuse marginal vessel in the side branch was pretreated with a 2.5 mm x 15 mm non-compliant balloon angioplasty catheter resulting in 0% residual stenosis and timi flow 3.The lesion was then successfully treated with the 2.5 mm x 20 mm agent dcb achieving 0% residual stenosis with timi flow 3.One day post procedure, the 18-24-hour post procedure lab draw demonstrated elevated levels of troponin t hs and troponin-i hs which met the criteria for myocardial infarction.The patient discharged the same day with the continuation of aspirin and clopidogrel.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Investigation results device analysis findings: the device was not returned for analysis; therefore, a technical analysis could not be performed.Device history record (dhr) review: review confirmed that the device met all material, assembly, and performance specifications prior to distribution.Labeling review: review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Risk review: a risk review was performed and confirmed that the event was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion: boston scientific has assigned an investigation conclusion code of adverse event related to patient condition based upon the information available.It was reported that elevated cardiac enzymes and myocardial infarction occurred.The reported event is most likely attributable to the patients underlying disease progression and clinical condition.The event of myocardial infarction is listed as a known adverse event associated with device use and the elevated cardiac enzymes are a key indicator of a myocardial infarction.

Brand Name
AGENT?
Common Device Name
Drug-eluting percutaneous transluminal coronary angioplasty catheter
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
FREUDENBERG MEDICAL
adenauerstrasse 15
wuerselen 52146
GM   52146
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
+1(612)875-7234
MDR Report Key50550330
Report Number2124215-2026-45899
Device Sequence Number10266387
Product Code OOB
UDI-Device Identifier00191506014803
UDI-Public(01)00191506014803(17)260709(10)6945H24
Combination Product (Y/N)Y
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P230035
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/09/2026
Device Model NumberH7493960820250
Device Catalogue NumberH7493960820250
Device Lot Number06945H24
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2026
Supplement Date Received by Manufacturer09/04/2026
Initial Report FDA Received Date09/01/2026
Supplement Report FDA Received Date10/02/2026
Date Device Manufactured07/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age51 YR
Patient SexMale
Patient RaceWhite